Differential Equations

, Volume 37, Issue 9, pp 1243–1251 | Cite as

Fredholm Boundary Value Problems with a Singular Perturbation

  • A. M. Samoilenko
  • A. A. Boichuk
  • L. I. Karandzhulov


Differential Equation Partial Differential Equation Ordinary Differential Equation Functional Equation Singular Perturbation 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Boichuk, A.A., Zhuravlev, V.F., and Samoilenko, A.M., Obobshchenno-obratnye operatory i nyoterovy kraevye zadachi (Generalized Inverse Operators and Fredholm Boundary Value Problems), Kiev, 1995.Google Scholar
  2. 2.
    Penrose, R., Proc. Cambrige Philos. Soc., 1955, vol. 51, pp. 406–413.Google Scholar
  3. 3.
    Generalized Inverse and Applications, Nashed, M.Z., Ed., New York, 1967.Google Scholar
  4. 4.
    Vasil'eva, A.B. and Butuzov, V.F., Singulyarno vozmushchennye uravneniya v kriticheskikh sluchayakh (Singularly Perturbed Equations in Critical Cases), Moscow, 1978.Google Scholar
  5. 5.
    Karandzhulov, L.I., Boichuk, A.A., and Bozhko, V.A., Dokl. Akad. Nauk Ukrainy, 1994, vol. 4, pp. 710.Google Scholar
  6. 6.
    Vasil'eva, A.B. and Butuzov, V.F., Asimptoticheskie razlozheniya reshenii singulyarno vozmushchennykh uravnenii (Asymptotic Expansions of Solutions of Singularly Perturbed Equations), Moscow, 1973.Google Scholar
  7. 7.
    Daletskii, Yu.L. and Krein, M.G., Ustoichivost' reshenii differentsial'nykh uravnenii v banakhovom prostranstve (Stability of Solutions of Differential Equations in a Banach Space), Moscow, 1970.Google Scholar
  8. 8.
    Karandjulov, L.I., Asymptotic Solution of Definite Class of Singularly Perturbed Linear Boundary-Value Problems for Ordinary Differential Equations, Annuare de l'Universite de Sofia “St. Kl. Ohridski,” Faculte de mathematiques et informatique. Livre 1–Mathematiques et Mecanique, 1997, vol. 91, pp. 79–95.Google Scholar

Copyright information

© MAIK “Nauka/Interperiodica” 2001

Authors and Affiliations

  • A. M. Samoilenko
    • 1
  • A. A. Boichuk
    • 1
  • L. I. Karandzhulov
    • 2
  1. 1.Institute for MathematicsNational Academy of SciencesKievUkraine
  2. 2.Technical UniversitySofiaBulgaria

Personalised recommendations